# SDR CA080219003

- Difficulty date: September 14, 2007
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,842 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 12,749 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP OF FIN ATTACH BRACKET NUT PLATES IAW AD 80-11-04 CRACKS WERE DISCOVERED RUNNING ALONG THE BEND RADIUS OF THE WELDED BRACKET. THE AD ALLOWS FOR REMOVING REPETATIVE INSP REQUIREMENTS IF THE NUT PLATES ARE DRILLED OFF AND REPLACED WITH FIBERLOCKING NUTS. ALTHOUGH THE AD MAY NO LONGER MAY BE APPLIABLE IN SOME ACFT THE ENTIRE WELDED BRACKET SHOULD BE INSPECTED CLOSELY EVERY 100-HRS.
